Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had vaginal yeast infection. On candid V6 tablets. Dissolved tablets are seen in vaginal discharge. Why?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5383 Questions
I had yeast infection vaginal. I was treated with candid V6 tablets. for 1st three days, the dissolved tablets are seen in the discharge. Then it got developed to pink and later dark pink. I have abdominal pain too
Posted Thu, 7 Nov 2013 in Women's Health
Answered by Dr. Aarti Abraham 19 minutes later
Brief Answer:

Detailed Answer:
Thanks for your query.
The dissolved tablets are often seen in the vaginal discharge.
This is quite normal, so do not worry about that.
The discharge should not be dark pinkish, because that is not typical of yeast infection.
You might be about to begin your period, or might have just done with your period, please let me know the last menstrual period and the expected date of your next cycle, that would explain the pain too.
Another possibility is that the infection is still persisting leading to discharge form the abraded vaginal mucosa and the pain due to infection.
Also, infection spreading upwards to the uterus could cause such a picture.
Please let me know if you have faced such a problem of spotting / pinkish discharge in the past also.
That would help me rule out conditions such as a pregnancy or pregnancy related complication ( miscarriage / ectopic pregnancy ) or polycystic ovaries / endometrial hyperplasia / cervical polyps etc.
Also, did you have a thorough per vaginam and per speculum examination before being prescribed the vaginal tablets ?
Was a pelvic ultrasound done ?
If this workup was done, then most of the conditions are ruled out, leaving only the first three quite normal possibilities.
Please do write back with the further details requested.
Looking forward to hearing from you soon.
All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor